Translator Disclaimer
March, 1977 Estimating a Distribution Function
Rudolf Beran
Ann. Statist. 5(2): 400-404 (March, 1977). DOI: 10.1214/aos/1176343806

Abstract

It is shown that the limiting distribution of any regular estimator of a continuous cdf on [0, 1] can be represented as a convolution of the Brownian bridge process with another distribution on $C\lbrack 0, 1\rbrack$. The result is related to Hajek's representation for limiting distributions of regular parametric estimators.

Citation

Download Citation

Rudolf Beran. "Estimating a Distribution Function." Ann. Statist. 5 (2) 400 - 404, March, 1977. https://doi.org/10.1214/aos/1176343806

Information

Published: March, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0379.62024
MathSciNet: MR445701
Digital Object Identifier: 10.1214/aos/1176343806

Subjects:
Primary: 62G05
Secondary: 62E20

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 2 • March, 1977
Back to Top